# SDR UALA2011070603339

- Difficulty date: July 5, 2011
- Submitted: July 20, 2011
- Operation: Air carrier
- Aircraft: N577UA
- Make and model: Boeing 757222
- Aircraft serial: 26693
- Aircraft time: 60,697 hours, 21,421 cycles
- Engine: Pwa PW2037
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOORBEAM AT BS 365.25 RBL 0 - RBL 58 MAIN CABIN (N-R 2775N00239).  MAJOR REPAIR ACCOMPLISHED:  FABBED T-CHORD, STRAPS, ANGLES, SHIMS AND INTERCOSTALS.  INSTALLED T-CHORD, ANGLES AND STRAPS STA 365, RBL 0 - RBL 58.  INSTALLED INTERCOSTALS STA 345 - 365, RBL 24 AND RBL 55 PER SRM ON NR 2775N00239.
